# SDR FDEA201109163908

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 418 - 440, LBL 24, IS GOUGED.  BLENDED GOUGE AREA; ORIGINAL: .200", AFTER: .150", FOUND TO BE OUT OF LIMTS IAW SRM 53-00-52, FIG 101, DETAIL 1, REWORK AREA 2"X.9".    R & R SEAT TRACK IAW SRM 51-40-02, REPLACEMENT SEAT TRACK, BATCH NR 0001904663, AND DWG 141N5131.  MAJOR REPAIR.
